Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 36, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 30, 2022, 3:49 AM MDT for 11 counties in Colorado. It took effect at May 1, 2022, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2022, 3:49 AM MDT (09:49 UTC)
- In effect from
- May 1, 2022, 11:00 AM MDT
- Expired
- May 1, 2022, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 138 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.8 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5876 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091 WWUS85 KPUB 300949 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 349 AM MDT Sat Apr 30 2022 ...A Red Flag Warning has been issued from 11 AM to 9 PM MDT on Sunday for gusty winds and low relative humidity for fire weather zones 220...224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain ranges, the Wet Mountain Valley, Lake, Chaffee, Huerfano and western Las Animas Counties... COZ220-224-225-229-230-010200- /O.UPG.KPUB.FW.A.0029.220501T1700Z-220502T0300Z/ /O.NEW.KPUB.FW.W.0036.220501T1700Z-220502T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 349 AM MDT Sat Apr 30 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR FOR FIRE WEATHER ZONES 220...224...225... 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 220...224...225...229 and 230. * Winds...South 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
914 WWUS85 KPUB 302055 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 255 PM MDT Sat Apr 30 2022 ...A Red Flag Warning remains in effect from 11 AM to 9 PM MDT on Sunday for gusty winds and low relative humidity for fire weather zones 220...224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain ranges, the Wet Mountain Valley, Lake, Chaffee, Huerfano and western Las Animas Counties... COZ220-224-225-229-230-011300- /O.CON.KPUB.FW.W.0036.220501T1700Z-220502T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 255 PM MDT Sat Apr 30 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT SUNDAY FOR FOR FIRE WEATHER ZONES 220...224...225...229 AND 230... * Affected Area...Fire Weather Zones 220...224...225...229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
609 WWUS85 KPUB 010958 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 358 AM MDT Sun May 1 2022 ...A Red Flag Warning remains in effect from 11 AM to 9 PM MDT on Sunday for gusty winds and low relative humidity for fire weather zones 220...224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain ranges, the Wet Mountain Valley, Lake, Chaffee, Huerfano and western Las Animas Counties... COZ220-224-225-229-230-020200- /O.CON.KPUB.FW.W.0036.220501T1700Z-220502T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 358 AM MDT Sun May 1 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...224...225...229 AND 230... * Affected Area...Fire Weather Zones 220...224...225...229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
477 WWUS85 KPUB 012039 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 239 PM MDT Sun May 1 2022 ...A Red Flag Warning remains in effect from 11 AM to 9 PM MDT on Sunday for gusty winds and low relative humidity for fire weather zones 220...224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain ranges, the Wet Mountain Valley, Lake, Chaffee, Huerfano and western Las Animas Counties... ...A Fire Weather Watch has been issued from Tuesday afternoon through Tuesday evening for gusty winds and low relative humidity values for fire weather zones 224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain Ranges, the Wet Mountain Valley, Huerfano and western Las Animas Counties... COZ224-225-229-230-021245- /O.NEW.KPUB.FW.A.0030.220503T1800Z-220504T0100Z/ /O.CON.KPUB.FW.W.0036.000000T0000Z-220502T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 239 PM MDT Sun May 1 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...229 AND 230... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...Fire Weather Zones 224...225...229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-020300- /O.CON.KPUB.FW.W.0036.000000T0000Z-220502T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- 239 PM MDT Sun May 1 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220... * Affected Area...Fire Weather Zone 220. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
553 WWUS85 KPUB 020305 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 905 PM MDT Sun May 1 2022 ...The Red Flag Warning will expire at 9 PM for fire weather zones 220...224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain ranges, the Wet Mountain Valley, Lake, Chaffee, Huerfano and western Las Animas Counties... ...A Fire Weather Watch has been issued from Tuesday afternoon through Tuesday evening for gusty winds and low relative humidity values for fire weather zones 224...225...229 and 230...which includes the San Luis Valley, the Sangre de Cristo and Wet Mountain Ranges, the Wet Mountain Valley, Huerfano and western Las Animas Counties... COZ224-225-229-230-021915- /O.EXP.KPUB.FW.W.0036.000000T0000Z-220502T0300Z/ /O.CON.KPUB.FW.A.0030.220503T1800Z-220504T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 905 PM MDT Sun May 1 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...229 AND 230... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224...225...229 AND 230... * Affected Area...Fire Weather Zones 224...225...229 and 230. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-020415- /O.EXP.KPUB.FW.W.0036.000000T0000Z-220502T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- 905 PM MDT Sun May 1 2022 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220... Winds will continue to diminish and humidity will increase, therefore the Red Flag Warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 29, 11:20 PM MDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 29, 11:20 PM MDT, 4 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1120 PM MDT Fri Apr 29 2022 .UPDATE... Issued at 911 PM MDT Fri Apr 29 2022 The Red Flag Warning for this evening has expired. Some gusty winds will persist through the night, but RH should be recovering steadily. UPDATE Issued at 604 PM MDT Fri Apr 29 2022 Wind gusts are coming down so have let the High Wind Warning expire at 6 PM across the plains. Still have an active Dust Storm Warning until 630 PM for the southeast corner of the state which is anticipated to expire on time as heavier dust continues to push southward out of the tate. Dust Advisories will continue along and south of the Arkansas River valley through 8 PM to account for lingering blowing dust with visibility around 1 mile or a little less. Area most affected will be Baca and Prowers counties. -KT && .SHORT TERM...(This evening through Saturday) Issued at 237 PM MDT Fri Apr 29 2022 ...EXTREMELY DANGEROUS FIRE-WEATHER CONDITIONS INTO EARLY THIS EVENING... ...RISK FOR STRONG THUNDERSTORMS IN KIOWA AND NORTHERN PROWERS COUNTIES THROUGH LATE THIS AFTERNOON... ...BLOWING DUST ADVISORY UNTIL 6 PM FOR THE EASTERN PLAINS... Deep mixing toward a 70-kt 500-mb jet core moving across southern Colorado will continue to support widespread 50-60 mph wind gusts through late afternoon across the forecast area. A High Wind Warning remains in effect for portions of the Interstate-25 corridor, the southeast Plains, and the San Luis Valley. Combining with the strong winds, relative humidity below 10 percent across much of southeastern Colorado will continue supporting extremely dangerous fire-weather conditions. The Red Flag Warning continues into the mid- evening hours from the San Luis Valley and eastward across south- central and southeast Colorado, as strong winds and low relative humidity are expected to continue given slow decoupling of the boundary layer. The fire-weather risk will lessen late tonight, especially after midnight, as winds decrease. Also, patchy blowing dust reducing visibilities below 1 mile will be possible through the evening. In addition, strong thunderstorms will remain possible through late this afternoon across Kiowa and northern Prowers Counties. This is where a moderately buoyant air mass and 30-40 kt of effective bulk shear will persist north of a surface front amid enhanced large- scale ascent. An isolated severe thunderstorm will be possible in these areas. An isolated thunderstorm could also develop behind outflow boundaries in northern El Paso County through late this afternoon. Otherwise, by late tonight, winds will be decreasing areawide, while a cooler air mass overspreads the area in association with the eastward advance of a midlevel trough. Low temperatures tonight will range from the mid 30s to around 40F across the Interstate 25 corridor and the plains, and in the teens and 20s over the mountains and mountain valleys. Saturday...portions of Kiowa, Bent and Prowers counties will see the return 40mph north-northwesterly gusts for Saturday, as the departing trough continues to push off to our east. All other areas look to keep wind gusts closer around 20-25mph for Saturday afternoon. Temperatures on Saturday will return to near normal for daytime highs as ridging builds in with drier air, clear skies, and subsidence throughout the day. Fire weather conditions look to be much more marginal on Saturday, with relative humidity values staying in the teens for most areas. Brief periods of critical conditions look possible, especially in southern portions of the San Luis Valley, and eastern portions of Kiowa, Prowers, and Baca counties, but the 3 hour critical thresholds do not look to be met anywhere as of yet. The ridge axis passes Saturday night with the next trough approaching Sunday and into Monday. .LONG TERM...(Saturday night through Friday) Issued at 237 PM MDT Fri Apr 29 2022 An active weather pattern looks to hang around southern Colorado through the extended period. This would include the potential for strong to severe storms, mountain snowfall and continue periods of critical fire weather conditions. Overall, model agreement is good through early to mid week, with big differences for mid to late week. Saturday night through Monday...an upper storm system will drop across Colorado during this period. Ahead of this storm system, strong southwesterly flow will spread across the region by Sunday morning. This will lead to elevated high fire danger for the San Luis Valley, Central and Eastern Mountains, into the Raton Mesa region into Sunday afternoon. Low humidity values along with southwest winds gusting to 30 to 40 mph will lead to the high fire danger, and a Fire Weather Watch has been issued. The other concern will be the potential for strong to severe storms across the Plains. Southerly flow will draw moisture northward across the Plains, producing a dryline. Model guidance vary on the amount of moisture that is forecast to advect northward, with dewpoints ranging anywhere for the lower 40s to lower 50s. This will have an impact on instability, with some guidance suggesting over 1000 j/kg of SBCAPE. Low level shear would be favorable for storm rotation leading to large hail potential. Good diffluence aloft is also favorable for strong to severe storm potential. As noted, much will depend on moisture moving into the area. We will continue to monitor the severe storm potential as Sunday approaches. The upper trough will shift east of the area with breezy northwest flow across the region on Monday. Critical fire weather will continue across the San Luis Valley into the southern I-25 corridor on Monday afternoon. Flow on the Plains will remain northerly as the upper system departs to the east. Highs will top out in the 60s to lower 70s. Tuesday into Friday...the next upper storm system will approach the area for mid week. Critical fire weather conditions will once again be possible across the San Luis Valley, into the I-25 corridor Tuesday afternoon. A few snow showers will move into the Central Mountains by late in the day Tuesday. The upper system will move across the area on Wednesday. This will bring another chances of strong storms to the Plains on Wednesday. Moisture will once again be the main concern, with potential for a dryline setting up by mid day on the Plains. A narrow ribbon on instability along the dryline and favorable shear profiles could lead to strong to severe storms. Areas over the San Luis Valley will continue to see critical fire weather conditions. For the end of the work week, models diverge on how they want to handle a third storm. The ECMWF very slowly brings an upper system across the region. The GFS is much more progressive with the feature. Both would bring continued fire weather conditions to the region, and potential for mountain snow and Plains rain. If the storm tracks north, or remains slow, it could have large impacts on what kinds of weather we have across southern Colorado for late in the week. Mozley && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1118 PM MDT Fri Apr 29 2022 VFR conditions expected over the next 24 hours. Gusty north to northwest winds 10 to 25 kts will gradually subside overnight with winds shifting from a southerly direction with much lighter speeds for Saturday. KALS could see some brief southwest winds pick up late Saturday afternoon before weakening again during the evening hours. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for COZ220-224-225-229-230. && UPDATE...GARBEROGLIO SHORT TERM...COHEN/EHR LONG TERM...MOZLEY AVIATION...KT
Hazardous weather outlook, Apr 29, 9:36 PM MDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 936 PM MDT Fri Apr 29 2022 COZ058>089-093>099-010345- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 936 PM MDT Fri Apr 29 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Winds will gradually subside overnight but will remain gusty at times at 15 to 30 mph until midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday One or two strong to severe thunderstorms will be possible across the far southeast plains Sunday afternoon, with the main storm threats being strong wind gusts and large hail. Scattered showers and thunderstorms will be possible across northern portions of the area, generally along and north of the Highway 50 Corridor, later Sunday and Monday and again later Tuesday and Wednesday, as a few weather systems move across the Rockies. The movement of these systems will bring periods of generally light snowfall to portions of the Continental Divide, especially the higher terrain of the Central Mountains, later Sunday and Monday, with light snow accumulations also possible Tuesday and Wednesday. The movement of these systems will also bring ebbs and flows in critical fire weather conditions across the area, with more widespread Red Flag conditions possible across the San Luis Valley into the I-25 Corridor on Sunday and again on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed the rest of tonight. 31/GARBEROGLIO
In the hours before
Local storm report, Apr 30, 12:23 AM MDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1223 AM MDT SAT APR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM NON-TSTM WND GST 1 SE PETERSON AFB 38.82N 104.68W
04/29/2022 M59 MPH EL PASO CO ASOS
ASOS STATION KCOS COLORADO SPRINGS AIRPORT.
0458 PM DUST STORM 17 NW TWO BUTTES 37.74N 102.60W
04/29/2022 PROWERS CO DEPT OF HIGHWAYS
CDOT HAS CLOSED HWY 385 FROM LAMAR TO
SPRINGFIELD DUE TO BLOWING DUST CAUSING NEAR
ZERO VISIBILITY.
0455 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.62W
04/29/2022 M63 MPH BACA CO ASOS
ASOS STATION KSPD 8 S SPRINGFIELD.
0423 PM DUST STORM 2 NNW LAMAR 38.11N 102.63W
04/29/2022 PROWERS CO DEPT OF HIGHWAYS
REPORTED BY CDOT. NEAR ZERO VISIBILITY.
0355 PM NON-TSTM WND GST 4 WSW LAMAR 38.07N 102.68W
04/29/2022 M64 MPH PROWERS CO ASOS
ASOS STATION KLAA LAMAR AIRPORT.
0258 PM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
04/29/2022 M60 MPH PUEBLO CO MESONET
MESONET STATION RDDC2 RED CREEK.
0222 PM NON-TSTM WND GST 3 ESE HOEHNE 37.27N 104.33W
04/29/2022 M58 MPH LAS ANIMAS CO ASOS
ASOS STATION KTAD TRINIDAD AIRPORT.
0142 PM NON-TSTM WND GST 5 NE BLENDE 38.28N 104.50W
04/29/2022 M53 MPH PUEBLO CO ASOS
ASOS STATION KPUB PUEBLO AIRPORT REPORTS
61-MPH WIND GUST AT 142PM MDT.
0108 PM NON-TSTM WND GST 5 NE BLENDE 38.28N 104.50W
04/29/2022 M58 MPH PUEBLO CO ASOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 5 NE BLENDE -- CORRECTS REPORT SOURCE.
ASOS STATION KPUB PUEBLO AIRPORT MEASURED
58-MPH WIND AT 108PM MDT.
1224 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.52W
04/29/2022 M60 MPH OTERO CO ASOS
ASOS STATION KLHX LA JUNTA AIRPORT.
1150 AM NON-TSTM WND GST 4 ENE PONCHA PASS 38.45N 106.01W
04/29/2022 M63 MPH FREMONT CO MESONET
MESONET STATION FW3603 SALIDA.
0926 AM NON-TSTM WND GST 6 ESE WESTON 37.09N 104.92W
04/29/2022 M67 MPH LAS ANIMAS CO MESONET
MESONET STATION CUHC2 BOSQUE.
0826 AM NON-TSTM WND GST 6 ESE WESTON 37.09N 104.92W
04/29/2022 M56 MPH LAS ANIMAS CO MESONET
MESONET STATION CUHC2 BOSQUE.
&&Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.